# SDR USAA991011

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69
- Part time: 48,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL/PIT - PHL LINE MTC FOUND 1 INCH CRACK IN FUSELAGE SKIN AT STATION 69 RIGHT SIDE AT STRINGER 21R LEVEL.  INSTALLED EXTERNAL DOUBLER PER SRM 53-01 FIG 4.  (M)
